# SDR C1HA200483010

- Difficulty date: July 2, 2004
- Submitted: July 6, 2004
- Operation: Air carrier
- Aircraft: N683CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22490
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Inoperative
- Location: Lt A/C Pack
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING PS CK FOUND LT PACK GRD COOLING FAN INOP AND POPPED CB, FWD DRAIN MAST INOP & POPPED CB FOUND WIRING CHAFFING BEHIND GILL LINER IN FWD PIT AFT LT CORNER REPAIRED WIRING PER BOEING SP 20-10-11 & OPS CK GOOD MM 38-33-21. GASPER FAN INOP & POPPED CB FOUND WIRING CHAFFING BEHIND GILL LINER IN FWD PIT AFT LT CORNER REPAIRED WIRING BOEING STANDARD WIRING PRACTICES 20-10-11 & OPS CKD GOOD MM 21-23-00 LT PACK FAN INLET DOOR INOP & POPPED CB. FOUND WIRING CHAFFING BEHIND GILL LINER IN FWD PIT AFT LT CORNER REPAIRED WIRING BOEING STANDARD PRACTICES 20-10-11 & OPS CK GOOD MM 21-56-71 GASPER FAN DUCTING DAMAGED JUST FWD OF FAN R/R DUCT ASSY & Y DUCT ASSY MM 21-20-04 COMPLY WITH E/C E99683-3 HFEC INSPECTION COMPLIED
